# SDR DALA2024071807243

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,779 hours, 30,504 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Abnormal
- Location: Park Brake
- Component: Accumulator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 UPON RELEASING THE PARK BRAKE AT PUSHBACK, ACCUMULATOR BOTTLE STARTED BLEEDING. CORRECTIVE ACTION: REMOVED AND REPLACED YELLOW HYD BRAKE PRESSURE ACCUMLTR IAW A319 AMM 32-44-11. (4308840)
